# SDR 2008UALA05825

- Difficulty date: September 20, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 53,777 hours, 10,197 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Seat 1e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1E EMERGENCY LIGHT FELL OFF, CREW TAPED COVER AT FC GALLEY WALL.  FOUND LIGHT OUT OF POSITION.  SECURED ASSEMBLY.  OP CHECKS NORMAL.
